Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

What causes a sudden discharge of tissue and clear mucus streaked with blood from the vagina when i am on Depo Provera ?

I m on Depo Provera, have been since January of this year, I haven t had a period since, and all of the sudden a lot of tissue, and clear mucus streaked with blood came out. It honestly looks like a mucus plug during pregnancy . I ve never had this before except when I was pregnant and about to give birth , any suggestions?
Asked On : Mon, 4 Apr 2011
Answers:  1 Views:  581
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Gabrielle, Welcome to HealthcareMagic Forum.
Most women who have taken a shot of Depot Provera will have some changes in their menstrual periods including irregular and unpredictable bleeding or spotting, increase or decrease in menstrual bleeding or no bleeding. But it is effective only for 3 months and the shot has to be repeated every 3 months to prevent pregnancy.
However, it takes a minimum of 9 to 10 months to get pregnant after getting the last shot. To alleviate your fears get a Urine Pregnancy test done and consult a Gynecologist.

Good Luck.
Answered: Mon, 4 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor